Journal of Mathematics of Kyoto University

Continuous time multi-allelic stepping stone models in population genetics

Tokuzo Shiga

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 22, Number 1 (1982), 1-40.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521859

Digital Object Identifier
doi:10.1215/kjm/1250521859

Mathematical Reviews number (MathSciNet)
MR648554

Zentralblatt MATH identifier
0539.92012

Citation

Shiga, Tokuzo. Continuous time multi-allelic stepping stone models in population genetics. J. Math. Kyoto Univ. 22 (1982), no. 1, 1--40. doi:10.1215/kjm/1250521859. https://projecteuclid.org/euclid.kjm/1250521859


Export citation